Selected Publications

Selected Research Publications

The BNS invariant of the pure braid groups, with Nic Koban and Jon McCammond, Groups, Geometry and Dynamics 9 (2015) 665-682.

Connectivity at infinity for braid groups on complete graphs, with Liang Zhang. Homology, Homotopy and Applications 15 (2013) 303-311.

The compactly supported cohomology of buildings, with Davis, Dymara, Januszkiewicz and Okun. Commentarii Mathematici Helvetici 85 (2010) 379-395.

The integral cohomology of the group of loops, with Craig Jensen and Jon McCammond. Geometry and Topology 10 (2006) 759-784.

The hypertree poset and the L^2 Betti numbers of the motion group of the trivial link, with Jon McCammond. Mathematische Annalen 328 (2004) 633-652.

Improper actions and higher connectivity at infinity, with Ken Brown, Commentarii Mathematici Helvetici 75 (2000) 171-188.


Exploring Mathematics: An Engaging Introduction to Proof (with Derek Smith), Cambridge University Press (2017)

Groups, Graphs, and Trees, Cambridge University Press (2008)

Writing in the Teaching and Learning of Mathematics (with Tom Rishel), Mathematics Association of America (1998)

Other Publications?

A full list of publications is included in my CV. Please contact me if you would like an electronic version of any paper not listed above.